# SDR EPUA040808

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N406GV
- Make and model: Reims F406
- Aircraft serial: F4060049
- Aircraft time: 12,103 hours, 25,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 154-175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION A LARGE STRESS CRACK WAS DISCOVERED EMANATING FROM THE BASE OF THE UPPER VHS COMM ANTENNA BASE AT FS 154.80 RIGHT OF CENTERLINE.  THE DAMAGED SKIN WAS REMOVED AND REPLACED, WITH NEW DOUBLER AND ANTENNA.  AIRCRAFT WAS RETURNED TO SERVICE.
